MathSciNet Relay Station
MathSciNet bibliographic data
MR3126672 05C50 (05C31)
Wang, Weizhong; Yang, Dong; Luo, Yanfeng The Laplacian polynomial and Kirchhoff index of graphs derived from regular graphs. Discrete Appl. Math. 161 (2013), no. 18, 3063–3071.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement